Konstruktion regulärer Hüllen konstanter Breite.

Egon Schulte

Monatshefte für Mathematik (1981)

  • Volume: 92, page 313-322
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Schulte, Egon. "Konstruktion regulärer Hüllen konstanter Breite.." Monatshefte für Mathematik 92 (1981): 313-322. <http://eudml.org/doc/178052>.

author = {Schulte, Egon},
journal = {Monatshefte für Mathematik},
keywords = {constant width; Borsuk's conjecture},
pages = {313-322},
title = {Konstruktion regulärer Hüllen konstanter Breite.},
url = {http://eudml.org/doc/178052},
volume = {92},
year = {1981},

AU - Schulte, Egon
TI - Konstruktion regulärer Hüllen konstanter Breite.
JO - Monatshefte für Mathematik
PY - 1981
VL - 92
SP - 313
EP - 322
KW - constant width; Borsuk's conjecture
UR - http://eudml.org/doc/178052
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.